Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A subdirect-union representation for completely distributive complete lattices


Author: George N. Raney
Journal: Proc. Amer. Math. Soc. 4 (1953), 518-522
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058568-4
MathSciNet review: 0058568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058568-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society